Alert archive / California / Winter Weather Advisories in 2016

Winter Weather Advisory 4, NWS Eureka, CA

January 14, 2016

NWS Eureka, CA issued this winter weather advisory at Jan 14, 2016, 3:05 AM PST. It took effect at Jan 14, 2016, 11:27 AM PST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jan 14, 2016, 3:05 AM PST (11:05 UTC)
In effect from
Jan 14, 2016, 11:27 AM PST
Expired
Jan 15, 2016, 2:00 AM PST
In force
15 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

517 
WWUS46 KEKA 141105
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
305 AM PST THU JAN 14 2016

CAZ004-142330-
/O.UPG.KEKA.WS.A.0002.160114T2200Z-160115T1200Z/
/O.NEW.KEKA.WW.Y.0004.160114T2000Z-160115T1000Z/
UPPER TRINITY RIVER-
305 AM PST THU JAN 14 2016

...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TODAY TO 2 AM PST
FRIDAY ABOVE 3500 FEET ACROSS TRINITY COUNTY...

* SNOW ACCUMULATIONS...4 TO 6 INCHES ABOVE 3500 FT...WITH HIGHER
  AMOUNTS LIKELY ABOVE 4500 FEET. LOCAL ACCUMULATIONS OF UP TO 2
  INCHES POSSIBLE AS LOW 3000 FEET.

* LOCATIONS IMPACTED...HIGHER ELEVATIONS WITHIN THE VICINITY OF 
  TRINITY CENTER...WEAVERVILLE...HAYFORK AND FOREST GLEN. 

* HIGHWAYS IMPACTED...SUMMITS AND PASSES OF HWY 3...299 AND 36.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
3 follow-up statements
090 
WWUS46 KEKA 141927
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1127 AM PST THU JAN 14 2016

CAZ003-150000-
/O.EXB.KEKA.WW.Y.0004.160114T1927Z-160115T0000Z/
NORTH COAST INTERIOR-
1127 AM PST THU JAN 14 2016

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON ABOVE 3500 FEET...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 4 PM PST
THIS AFTERNOON.

* SNOW ACCUMULATIONS...2 TO 4 INCHES ABOVE 3500 FT...WITH HIGHER 
  AMOUNTS LIKELY ABOVE 4500 FEET. LOCAL ACCUMULATIONS OF UP TO 2 
  INCHES POSSIBLE AS LOW 3000 FEET. 

* LOCATIONS IMPACTED...HIGHER ELEVATIONS WITHIN THE VICINITY OF
  RUTH.

* HIGHWAYS IMPACTED...36 AT SOUTH FORK MOUNTAIN SUMMIT.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

CAZ004-150330-
/O.EXT.KEKA.WW.Y.0004.160114T1927Z-160115T1000Z/
UPPER TRINITY RIVER-
1127 AM PST THU JAN 14 2016

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 2 AM PST FRIDAY
ABOVE 3500 FEET...

* SNOW ACCUMULATIONS...4 TO 6 INCHES ABOVE 3500 FT...WITH HIGHER
  AMOUNTS LIKELY ABOVE 4500 FEET. LOCAL ACCUMULATIONS OF UP TO 2
  INCHES POSSIBLE AS LOW 2500 FEET.

* LOCATIONS IMPACTED...HIGHER ELEVATIONS WITHIN THE VICINITY OF 
  TRINITY CENTER...WEAVERVILLE...HAYFORK AND FOREST GLEN. 

* HIGHWAYS IMPACTED...SUMMITS AND PASSES OF HWY 3...36 AND 299.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
081 
WWUS46 KEKA 142356
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
356 PM PST THU JAN 14 2016

CAZ003-150800-
/O.EXT.KEKA.WW.Y.0004.000000T0000Z-160115T1000Z/
NORTH COAST INTERIOR-
356 PM PST THU JAN 14 2016

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 2 AM PST FRIDAY
ABOVE 3500 FEET...

* SNOW ACCUMULATIONS...2 TO 6 INCHES ABOVE 3500 FT...WITH HIGHER
  AMOUNTS LIKELY ABOVE 4500 FEET. LOCAL ACCUMULATIONS OF UP TO 2
  INCHES POSSIBLE AS LOW 3000 FEET.

* LOCATIONS IMPACTED...HIGHER ELEVATIONS WITHIN THE VICINITY OF 
  RUTH. 

* HIGHWAYS IMPACTED...36 AT SOUTH FORK MOUNTAIN SUMMIT.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

CAZ004-150800-
/O.CON.KEKA.WW.Y.0004.000000T0000Z-160115T1000Z/
UPPER TRINITY RIVER-
356 PM PST THU JAN 14 2016

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST
FRIDAY ABOVE 2500 FEET...

* SNOW ACCUMULATIONS...4 TO 6 INCHES ABOVE 3500 FT...WITH HIGHER
  AMOUNTS LIKELY ABOVE 4500 FEET. LOCAL ACCUMULATIONS OF UP TO 4
  INCHES POSSIBLE AS LOW 2500 FEET.

* LOCATIONS IMPACTED...TRINITY CENTER...WEAVERVILLE...HAYFORK AND
  FOREST GLEN.

* HIGHWAYS IMPACTED...SUMMITS AND PASSES OF HWY 3...36 AND 299.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
802 
WWUS46 KEKA 150617
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1017 PM PST THU JAN 14 2016

CAZ004-151000-
/O.CON.KEKA.WW.Y.0004.000000T0000Z-160115T1000Z/
UPPER TRINITY RIVER-
1017 PM PST THU JAN 14 2016

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 AM FRIDAY
ABOVE 2500 FEET...

* SNOW ACCUMULATIONS...4 TO 6 INCHES ABOVE 3500 FT...WITH HIGHER 
  AMOUNTS LIKELY ABOVE 4500 FEET. LOCAL ACCUMULATIONS OF UP TO 4 
  INCHES POSSIBLE AS LOW 2500 FEET. 

* LOCATIONS IMPACTED...TRINITY CENTER...WEAVERVILLE...HAYFORK 
  AND FOREST GLEN. 

* HIGHWAYS IMPACTED...SUMMITS AND PASSES OF HWY 3...36...AND 299.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

CAZ003-151000-
/O.CON.KEKA.WW.Y.0004.000000T0000Z-160115T1000Z/
NORTH COAST INTERIOR-
1017 PM PST THU JAN 14 2016

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 AM FRIDAY
ABOVE 3500 FEET...

* SNOW ACCUMULATIONS...2 TO 6 INCHES ABOVE 3500 FT...WITH HIGHER 
  AMOUNTS LIKELY ABOVE 4500 FEET. LOCAL ACCUMULATIONS OF UP TO 2 
  INCHES POSSIBLE AS LOW 3000 FEET. 

* LOCATIONS IMPACTED...HIGHER ELEVATIONS IN THE VICINITY OF RUTH.

* HIGHWAYS IMPACTED...36 AT SOUTH FORK MOUNTAIN SUMMIT.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this winter weather advisory went out at Jan 13, 3:29 PM PST, 11 hours 36 minutes earlier.

Area forecast discussion, Jan 13, 3:29 PM PST, 11 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
329 PM PST WED JAN 13 2016

.SYNOPSIS...ANOTHER PACIFIC FRONT WILL BRING RAIN AND HIGH
ELEVATION SNOW ON THURSDAY AND THURSDAY NIGHT. THE INCLEMENT
WEATHER PATTERN WILL CONTINUE THROUGH THE REMAINDER OF THE WEEK AS
A SERIES OF PACIFIC STORMS IMPACT THE WEST.

&&

.SHORT TERM (TONIGHT-SAT)...THE UPPER LEVEL TROUGH AND A FRONTAL
BOUNDARY HAS MOVED OVER THE COAST AND CONTINUES TO MOVE EAST ACROSS
CA. THIS BROUGHT GUSTY WINDS AND BRIEF HEAVY RAIN TO THE COAST.
SHOWERS CONTINUE ACROSS THE AREA THIS AFTERNOON...BUT THEY ARE
MAINLY FAIRLY LIGHT. SHOWERS WILL DIMINISH THROUGH THE AFTERNOON AND
EVENING ALLOWING A BRIEF BREAK IN THE RAIN OVERNIGHT.

THURSDAY THE NEXT SYSTEM MOVES INTO THE AREA. GUSTY WINDS ARE
EXPECTED WITH THIS SYSTEM. WINDS WILL PEAK THURSDAY LATE IN
AFTERNOON AS THE FRONT MOVES THROUGH. GUSTS TO 40 MPH ARE EXPECTED
ALONG REDWOOD COAST WITH GUSTS TO 50 MPH OVER THE HIGHEST PEAKS OF
HUMBOLDT AND DEL NORTE COUNTIES. WILL GO AHEAD AND ISSUE A WIND
ADVISORY FOR THE HIGHER ELEVATIONS OF THE INTERIOR OF HUMBOLDT AND
DEL NORTE COUNTIES (ZONE 3). INITIALLY SNOW LEVELS WILL BE LOW...
ESPECIALLY IN TRINITY COUNTY. THEY LOOK TO START OUT AROUND 2500 TO
3000 FEET AND RISE QUICKLY AS THE PRECIP MOVES IN. MOST OF THE
ACCUMULATING SNOW IS EXPECTED TO BE ABOVE 3500 FEET IN TRINITY
COUNTY AND ABOVE 4000 FEET IN HUMBOLDT AND DEL NORTE COUNTIES...BUT
THERE COULD BE 1 TO 2 INCHES AS LOW AS 3000 FEET. THE WINTER STORM
WATCH REMAINS ON TRACK...WILL HOLD OFF ON UPGRADING IT IN CASE SNOW
LEVELS ARE HIGHER THAN EXPECTED.

LATE THURSDAY NIGHT SHOWERS WILL PERSIST OVER THE AREA. THESE
SHOWERS ARE NOT EXPECTED TO BE PARTICULARLY STRONG...BUT THERE IS
THE POTENTIAL FOR A FEW THUNDERSTORMS ALONG THE REDWOOD COAST. FOR
NOW WILL HOLD OFF ON ADDING ANY MENTION OF THEM IN THE FORECAST.

FRIDAY IS EXPECTED TO BE A MAINLY DRY DAY ONCE ANY LINGERING
SHOWERS END EARLY IN THE MORNING. IN THE AFTERNOON A WARM FRONT
WILL START APPROACHING THE AREA. THIS MAY BRING SOME LIGHT SHOWERS
OR SPRINKLES IN THE AFTERNOON. FRIDAY NIGHT INTO SATURDAY MORNING
PERIODS OF MODERATE TO HEAVY RAIN IS EXPECTED. THE HEAVIEST RAIN
IS EXPECTED TO BE EARLY SATURDAY MORNING AS THE FRONTAL BOUNDARY
FINALLY MOVES THROUGH. INITIALLY THE SNOW LEVELS MAY BE LOW WITH
THIS SYSTEM...AROUND 3500 FEET BUT SNOW LEVELS ARE EXPECTED TO
RISE FAIRLY RAPIDLY TO AROUND 6000 OR 7000 FEET. WINDS LOOK
LIGHTER WITH THIS SYSTEM THAN THE PREVIOUS SYSTEM. MKK

.LONG TERM (SAT NIGHT-WED)...THE ACTIVE PATTERN THAT WE CURRENTLY
FIND OURSELVES IN IS SHOWING NO SIGNS OF SLOWING DOWN IN THE NEAR
FUTURE...AND AS A RESULT...THE FIRST HALF OF NEXT WEEK CONTINUES TO
LOOK WET AND WINDY FOR NORTHWEST CALIFORNIA. WHILE ALL AVAILABLE
GUIDANCE IS IN AGREEMENT THAT THE OVERARCHING THEME FOR THE FIRST
HALF OF NEXT WEEK WILL BE RAIN AND PLENTY OF IT...SIGNIFICANT
DIFFERENCES REMAIN BETWEEN MODELS REGARDING THE TIMING AND DURATION
OF INDIVIDUAL STORM SYSTEMS. AT THIS STAGE...THERE IS RELATIVELY
HIGH CONFIDENCE THAT RAIN WILL BEGIN TO FALL ACROSS MUCH OF THE AREA
BEGINNING EARLY SUNDAY AND LAST UNTIL AT LEAST THE OVERNIGHT
HOURS...ALTHOUGH FROM MONDAY MORNING ONWARD UNCERTAINTY INCREASES
SUBSTANTIALLY. THE ECMWF SOLUTION IS MUCH SLOWER TO PUSH A COLD
FRONT AND ASSOCIATED PRECIPITATION OUT OF THE REGION...RESULTING IN
A MORE PROLONGED AND UNBROKEN PERIOD OF RAIN AND SHOWERS THAT LASTS
UNTIL LATE TUESDAY. MEANWHILE...THE GFS IS MUCH QUICKER TO PUSH THIS
INITIAL FRONT OUT OF THE AREA MONDAY MORNING...RESULTING IN A BRIEF
BUT DISTINCT BREAK IN RAINFALL DURING THE DAY MONDAY BEFORE A SECOND
SYSTEM BRINGS MORE RAIN TO THE AREA MONDAY NIGHT AND TUESDAY. IN ANY
CASE...REGARDLESS OF WHICH SCENARIO MORE CLOSELY RESEMBLES
REALITY...IT APPEARS THAT A PROLONGED PERIOD OF RAIN CAN BE EXPECTED
FROM EARLY SUNDAY THROUGH TUESDAY. GIVEN THE COMBINATION OF A MORE
EXTENDED DURATION OF RAINFALL AND ALSO FAVORABLE WATER VAPOR
TRANSPORT PARAMETERS...THE POTENTIAL EXISTS FOR A SUBSTANTIAL AMOUNT
OF RAIN TO FALL DURING THIS PERIOD...AND THE POTENTIAL FOR MORE
SIGNIFICANT RIVER RISES WILL NEED TO BE MONITORED CLOSELY...
PARTICULARLY IN OUR SOUTHERN RIVERS. BEYOND TUESDAY...AFTER PERHAPS
ANOTHER SHORT BREAK IN THE RAIN...MODELS CONTINUE TO MAINTAIN AN
ACTIVE PATTERN AND YET ANOTHER STORM SYSTEM MAY REACH THE COAST AS
EARLY AS LATE WEDNESDAY. /BRC

&&

.AVIATION...SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A FRONTAL
BOUNDARY MOVING THROUGH THE AREA TODAY BROUGHT VFR TO IFR CIGS AND
VSBYS...ALONG WITH GUSTY NORTHWEST WINDS BEHIND THE FRONT. HEADING
INTO THE OVERNIGHT...DRIER CONDITIONS ARE EXPECTED AS SHORTWAVE
RIDGING BUILDS OVER THE AREA...BEFORE THE NEXT SYSTEM BEGINS TO
IMPACT NW CALIFORNIA TOMORROW MORNING. MAINLY VFR CONDITIONS SHOULD
PREVAIL AT THE COASTAL SITES OVERNIGHT AS SE FLOW DEVELOPS.
WITH THE RECENT RAIN AND BUILDING HEIGHTS...SOME LOW CLOUDS SHOULD
FORM ACROSS THE INTERIOR VALLEYS...WITH IFR CIGS AND VSBYS
POSSIBLE. STP

&&

.MARINE...WINDS HAVE MARKEDLY DECREASED AND VEERED TO THE NORTHWEST
THIS AFTERNOON AFTER A SHARP COLD FRONT QUICKLY PUSHED THROUGH THE
WATERS DURING THE LATE MORNING HOURS. THIS HAS ALLOWED SOME OF THE
STEEPER SEAS TO SETTLE SOMEWHAT...HOWEVER SEAS REMAIN RELATIVELY
LARGE AS BUOYS CONTINUE TO REPORT SEAS GENERALLY BETWEEN 12 TO 14
FEET AND 11 TO 13 SECONDS.  WINDS ARE EXPECTED TO CONTINUE TO
DECREASE THROUGH THE NIGHT...LIKELY SETTLING TO AS LIGHT AS 5 TO 10
KT...ALLOWING SEAS TO CONTINUE TO GRADUALLY IMPROVE. DESPITE THIS
IMPROVEMENT...SEAS WILL NOT LIKELY FALL BELOW 9 OR 10 FEET ALL
NIGHT...AND SMALL CRAFT ADVISORIES WILL REMAIN IN EFFECT FOR ALL
WATERS TO ACCOUNT FOR THIS PERSISTENT SWELL.

BY TOMORROW MORNING...SOUTHERLY WINDS WILL BEGIN TO INCREASE AHEAD
OF YET ANOTHER COLD FRONT...AND GALES ARE EXPECTED TO DEVELOP BY THE
EARLY AFTERNOON.  STRONGEST WINDS WILL LIKELY BE LOCATED NORTH OF
CAPE MENDOCINO WHERE GUSTS TO 40 OR 45 KT WILL BE POSSIBLE...HOWEVER
WINDS WILL LIKELY BE STRONG ENOUGH ACROSS THE SOUTHERN OUTER WATERS
TO WARRANT A GALE WARNING HERE AS WELL. THUS...ADDED GALE WARNINGS
FOR THE SOUTHERN OUTER AND NORTHERN INNER WATERS IN ADDITION TO THE
GALE WARNING PREVIOUSLY ISSUED FOR THE NORTHERN OUTER WATERS. AS A
RESULT OF THESE INCREASING WINDS...STEEP SHORT PERIOD SOUTHERLY SEAS
WILL BUILD AND COMBINE WITH A PERSISTENT WESTERLY SWELL...RESULTING
IN LARGE AND CHAOTIC MIXED SEAS.  AFTER ANOTHER SHORT BREAK IN THE
GALES OVERNIGHT THURSDAY...ANOTHER COLD FRONT WILL LIKELY BRING
ANOTHER ROUND OF SOUTHERLY GALES TO THE WATERS OVERNIGHT FRIDAY AND
EARLY SATURDAY.  MEANWHILE...A LARGE LONG PERIOD SWELL WILL PUSH
THROUGH THE WATERS SATURDAY AND SUNDAY...WITH OPEN WATER WAVE
HEIGHTS BUILDING TO 15 TO 20 FEET AT 17 TO 20 SECONDS BY SATURDAY
NIGHT. THIS WILL LIKELY RESULT IN ANOTHER PERIOD OF 20+ FT BREAKERS
ALONG AREA BEACHES AND HARBOR ENTRANCES.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...WIND ADVISORY FROM 7 AM TO 5 PM THU FOR CAZ003.
     WINTER STORM WATCH FROM THU AFTERNOON THRU LATE THU
      NIGHT ABOVE 3500 FEET FOR CAZ004.

NORTHWEST CALIFORNIA COASTAL WATERS...
     SMALL CRAFT ADVISORY UNTIL 10 AM THU FOR PZZ450.
     GALE WARNING FROM 10 AM TO 9 PM THU FOR PZZ450.
     SMALL CRAFT ADVISORY UNTIL 7 AM THU FOR PZZ470-475.
     GALE WARNING FROM 7 AM TO 9 PM THU FOR PZZ470-475.
     SMALL CRAFT ADVISORY UNTIL 3 PM FRI FOR PZZ455.

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jan 13, 2:45 PM PST, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE EUREKA CA
245 PM PST WED JAN 13 2016

CAZ004-142245-
UPPER TRINITY RIVER-
245 PM PST WED JAN 13 2016

...WINTER STORM WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE
THURSDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A WINTER STORM WATCH IS CURRENTLY IN EFFECT FOR MODERATE TO HEAVY
SNOW ABOVE 3500 FT. APPROXIMATELY 6 TO 10 INCHES OF SNOW IS
POSSIBLE ABOVE 3500 FEET THURSDAY AFTERNOON THROUGH THURSDAY
EVENING ACROSS TRINITY COUNTY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ002-076-142245-
MENDOCINO COAST-MENDOCINO INTERIOR-
245 PM PST WED JAN 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ001-142245-
REDWOOD COAST-
245 PM PST WED JAN 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

RAIN AND GUSTY WINDS ARE EXPECTED ON THURSDAY AS ANOTHER STORM
SYSTEM IMPACTS THE REGION. SOUTH WINDS WILL PEAK THURSDAY
AFTERNOON WITH GUSTS TO 40 MPH OVER THE COASTAL HEADLANDS AND IN
CRESCENT CITY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-142245-
NORTH COAST INTERIOR-
245 PM PST WED JAN 13 2016

...WIND ADVISORY IN EFFECT FROM 7 AM TO 5 PM PST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A WIND ADVISORY IS CURRENTLY IN EFFECT. WINDS WILL PEAK THURSDAY
AFTERNOON.

THURSDAY AFTERNOON LIGHT SNOW IS POSSIBLE AS LOW AS 3000
FEET...BUT SNOW LEVELS WILL QUICKLY RISE AND THE MAJORITY OF THE
ACCUMULATING SNOW WILL BE ABOVE 4500 FEET.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 14, 10:16 AM PSTSpecial Marine WarningEKA44 min
Jan 14, 10:31 AM PSTWind AdvisoryEKA8 hr
Jan 14, 10:54 AM PSTSpecial Marine WarningEKA36 min
Jan 14, 11:32 AM PSTSpecial Marine WarningEKA43 min
Jan 14, 12:14 PM PSTSpecial Marine WarningEKA61 min

Nearby

Winter Weather Advisories in California, 2016Every winter weather advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.